# SDR DALA2023060904711

- Difficulty date: June 8, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 86,446 hours, 27,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5637 16D EMERGENCY LIGHT ASSY HANGING FROM SEAT. CORRECTIVE ACTION: REINSTALLED LIGHT ASSY OPN CHECKS GOOD. (4853487)
